# SDR ASAA2022112640942

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 53,462 hours, 15,860 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN BOTH CDU'S WENT TO MENU SCREENS WITH LEFT SIDE VTK AND GPWS INOP LIGHT. THIS WAS ALSO A MOMENTARY FAILURE THAT WENT AWAY ONCE CLEAR OF RUNWAY. GROUNDED - YES. LEFT FMC LOGGED 'PGM FAULT' LAST LEG. ACCOMP B737-800 FIM 34-61 TASKS 801 & 807, SYS OPS CKS NML PER SAME. GND PROX SYS OPS CKS NML PER B737-800 AMM 34-46-00. GND VERIFICATION SUCCESSFUL.
